# SDR DALA2020030901723

- Difficulty date: March 5, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 61,655 hours, 20,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5802, L/P 1517695) CORROSION ON RH SIDE PANEL FROM STA 1310 TO STA 1380 AT AFT CARGO COMP. CORRECTYIVE ACTION: REPLACED PER. B757-300 SRM 51-40-02 PAR. 4 AND 7.
